MathSciNet Relay Station
MathSciNet bibliographic data
MR1182142 39A10 (34E05 39A12 41A60)
Wong, R.; Li, H. Asymptotic expansions for second-order linear difference equations. II. Stud. Appl. Math. 87 (1992), no. 4, 289–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement